... med. I started it two weeks prior. It would be a first for me to break out from a med. Itchy and uncomfortable and
I have seen various side effects from Effexor written about on other sites, but never heard of a rash. Should think it is a coincidence. I have taken many different anti depressants, but never had a rash from any of them. But you never know. Be interesting to see if other people on this site have experienced the same.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2010 • 1 answer
Posted 15 Dec 2010 • 1 answer
Posted 20 May 2016 • 3 answers
Posted 12 Sep 2017 • 1 answer
Has anyone taking Effexor XR experienced itching or rash as a side effect? I have been on it for....
Posted 27 Dec 2017 • 1 answer